MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SV CATHETER 4F BT W/MICROINTRODUCER DUAL-LUMEN; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SV CATHETER 4F BT W/MICROINTRODUCER DUAL-LUMEN; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reew1812 showed three other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "we recently have had leaking power picc line removed for leaking, possible defect." additional information received 05/31/2021: placement date: may & removed within 5 -10 days of insertion; 5-13 placed/ 5-18 removed due to leaking.A detailed description of the events: line found leaking under the dressing @ hub on 1 & between 0-2 cm mark on the other.Was there any patient harm reported? leaking line required removal.What they're being treated for: oncology service.

Brand Name
POWERPICC SV CATHETER 4F BT W/MICROINTRODUCER DUAL-LUMEN
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12008861
Report Number3006260740-2021-02309
Device Sequence Number3304209
Product Code LJS
UDI-Device Identifier00801741027840
UDI-Public(01)00801741027840
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K102159
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3274118
Device Lot NumberREEW1812
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2021
Initial Report FDA Received Date06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age6 YR